# SDR SWAA2022020952865

- Difficulty date: February 25, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 49,140 hours, 28,880 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; WIGGLE ABOVE THE #2 PYLON IS CRACKED. MARKED / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02
